JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Differential Subordination Properties of Sokół-Stankiewicz Starlike Functions
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 53, Issue 3,  2013, pp.459-465
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2013.53.3.459
 Title & Authors
Differential Subordination Properties of Sokół-Stankiewicz Starlike Functions
Omar, Rashidah; Halim, Suzeini Abdul;
  PDF(new window)
 Abstract
Let be an analytic function defined on the open unit disk D and . Condition in terms of complex numbers D and real E with -1 < E < 1 and is determined such that implies . Furthermore, the expression and are considered in obtaining similar results.
 Keywords
Analytic functions;differential subordination;Sok-Stankiewicz starlike functions;
 Language
English
 Cited by
1.
Starlikeness of Functions Defined by Third-Order Differential Inequalities and Integral Operators, Abstract and Applied Analysis, 2014, 2014, 1  crossref(new windwow)
 References
1.
W. Janowski, Some extremal problems for certain families of analytic functions I, Ann. Polon. Math., 28(1973), 297-326.

2.
S. S. Miller and P. T. Mocanu, Differential subordination, theory and application, Marcel Dekker, Inc., New York, Basel, 2000.

3.
M. Nunokawa, M. Obradovic and S. Owa, One criterion for univalency, Proc. Amer. Math. Soc., 106(4)(1989), 1035-1037. crossref(new window)

4.
R. M. Ali, N. E. Chu, V. Ravichandran and S. Sivaprasad Kumar, First order differential subordination for functions associated with the lemniscate of Bernoulli, Taiwanese J. Math, 16(3)(2012), 1017-1026.

5.
R. M. Ali, V. Ravichandran and N. Seenivasagan, Sufficient conditions for Janowski starlikeness, International J. Math. and Mathematical Sciences, Article ID 62927(2007), 7 pages.

6.
J. Soko l and J. Stankiewicz, Radius of convexity of some subclasses of strongly starlike functions, Folia Scient. Univ. Tech. Resoviensis, Mat.,19(1996), 101-105.

7.
J. Soko l, Radius problems in the class SL?, Applied Mathematics and Computation, 214(2009), 569-573. crossref(new window)

8.
J. Soko l, Coefficient estimates in a class of strongly starlike functions, Kyungpook Math. J., 49(2009), 349-353. crossref(new window)

9.
J. Soko l, On application of certain sufficient condition for starlikeness, J. Math. and Appl., 30(2008), 131-135.

10.
J. Soko l, On sufficient condition to be in a certain subclass of starlike functions defined by subordination, Applied Mathematics and Computation, 190(2007), 237-241. crossref(new window)